# SDR WRLA2007081

- Difficulty date: August 9, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- Engine time: 28,761 hours, 4,254 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4460
- Part serial: P7239233
- Condition: Overtemp
- Location: Nr 3
- Part time: 28,761 hours, 4,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

KBGR/EINN, IN CRUISE FLIGHT EXPERIENCED MODERATE VIBRATION FOLLOWED BY LEVEL 2 ALERT SELECT FADEC ALT NR 3.  RETARDED THROTTLE HALF WAY & SELECTED NR 3 FADEC TO ALT.  EGT CONTINUED TO RISE.  IN FLIGHT ENGINE SHUT DOWN CHECKLIST WAS ACCOMPLISHED.  EMERGENCY DECLARED, DIVERTED TO EINN.  EMERGENCY FIRE & RESCUE EQUIPMENT WAS REQUESTED IN EINN.  REMOVED AND REPLACED NR 3 ENGINE IAW WOA WORK ORDER D10113 AND WOA TASK CARD 0104.
